# SDR SWIA200211439

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 2,214 hours, 1,734 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 831
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,159 hours, 1,695 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI TO THE GATE,  RECEIVED A STAB CHANNEL 1 MESSAGE.   THE HSTCU FLAGS THE MCU.  REMOVED AND REPLACED THE MCU & HSTA PER MM 27-42-01 AND 27-42-05.  OPS CHECKS GOOD.  HSTA PN OFF 8396-3  SN OFF 843.
